MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOID BASEPLATE 22X15

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOID BASEPLATE 22X15
Model Number 04.01.0148
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Joint Dislocation (2374)
Date of Event 09/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 october 2021.Lot 2012464: 30 items manufactured and released on 20-apr-2021.Expiration date: 2026-04-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation: few days after primary rsa the joint dislocates and the glenoid bone is found fracture at ct scan.It was not possible to determine if the condition had been determined by trauma, because the patient is demented and cannot confirm.The mobilized baseplate was removed and the reverse prosthesis changed to anatomic, with no glenoidal implant.No reason to suspect a device deficiency at the origin of this problem.Other devices involved: batch review performed on 04 october 2021: reverse shoulder system 04.01.0117 humeral reverse hc liner ¿32/+3mm (k170452)lot 179976: (b)(4) items manufactured and released on 24-apr-2018.Expiration date: 2023-04-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Reverse shoulder system 04.01.0167 glenosphere 32x¿22 (k170452) lot 189859a: (b)(4) items manufactured and released on 28-jan-2021.Expiration date: 2026-01-17.No anomalies found related to the problem.To date, 16 items of the same lot have been already sold without any similar reported event.Lot 189859a derives from lot 189859: lot 189859: (b)(4) items manufactured and released on 10-apr-2019.Expiration date: 2024-03-10.No anomalies found related to the problem.To date, no items of the same lot have been sold.Reverse shoulder system 04.01.0160 glenoid polyaxial locking screw - l26 (k170452)lot.2010930: lot 2010930: (b)(4) items manufactured and released on 12-jan-2021.Expiration date: 2025-12-29.No anomalies found related to the problem.To date, 57 items of the same lot have been already sold without a similar reported event.Note that two devices with the same lot number were reported in this case.
 
Event or Problem Description
Revision surgery was performed due to dislocation.The primary surgery was performed on (b)(6) 2021 and revision surgery was performed on (b)(6) 2021.Due to suspicion of hematoma, the surgeon took a ct scan and noticed an abnormality in the glenoid fossa.During the course of revision surgery, the surgeon noticed glenoid fracture and dislocation of the base plate.Glenoid implants were all removed.The humeral liner and tray were replaced with an anatomical head.The surgery was completed successfully.The patient has dementia, it is unknown if there was a traumatic event.

Brand Name
REVERSE SHOULDER SYSTEM GLENOID BASEPLATE 22X15
Common Device Name
GLENOID BASEPLATE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12597642
Report Number3005180920-2021-00796
Device Sequence Number4201005
Product Code PHX
UDI-Device Identifier07630040706353
UDI-Public07630040706353
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/06/2026
Device Model Number04.01.0148
Device Catalogue Number04.01.0148
Device Lot Number2012464
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2021
Initial Report FDA Received Date10/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient Weight60